# SDR AALA202108207413

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 20,766 hours, 2,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: 302900201
- Part serial: 04289
- Condition: Inoperative
- Location: Door Assist Sys
- Part time: 20,766 hours, 2,638 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPLACED EMERGENCY POWER ASSIST SYSTEM MODULE.
